MAUDE Adverse Event Report: STRYKER SPINE-US OASYS BLOCKER; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS BLOCKER; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 48551000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
It was reported that an oasys set screw migrated post-operatively.The surgeon has no plan to revise the patient and will continue to monitor them instead.
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.A review of complaint history associated with the subject catalog number was performed, and no complaints were identified.Due to lack of information and device not returned, an exact cause of the reported event could not be determined.Per sales rep, "surgeon noted to me verbally today he believes the rods may be too angled at that screw".Potential causes include: rod implanted at an angle, blocker under torqued during initial surgery, unstable construct, etc.
 
Event or Problem Description

Brand Name
OASYS BLOCKER
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11761033
Report Number0009617544-2021-00073
Device Sequence Number3081035
Product Code NKG
UDI-Device Identifier04546540371508
UDI-Public04546540371508
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48551000
Device Catalogue Number48551000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1